Can someone be immune to adderall (adderrall) and daytrana? I've tried 15 mg and 30 mg of Adderall (adderrall) and 41.3 mg Daytrana patch. I haven't felt any different in any cases and I don't think I've built up a tolerance since I have only used the medication those 3 times and not close together. I know it's not good to try if it's not prescribed but I wanted to see if it would do anything. I question the possibility that I may have adult ADHD but those symptoms might also be due to depression or bipolar disorder. I know it sounds stupid but I'm hesitant to see a doctor because if it were nothing, I'd feel like I was wasting their time or just trying to find an excuse for my faults.
I believe that body weight does make a significant difference on dosage effects.
You can google adderall (adderrall) dosage and get a lot of info. From what I read - if the adderall (adderrall) is not extended release, than you should have felt a difference at 30mg. Now, if you are really, really big - maybe not?
Here again (the disclaimer), I am not a doctor. But if you were a normal adult WITHOUT ADHD, than you should have gotten a rush from the meds. If you have ADHD, the effect is more subtle. No rush, but ability to concentrate, etc. improves. If you have ADD, the effects are even more subtle since you don't have the lack of filters/hyperactivity characteristic of ADHD. The fact that you didn't feel any difference would indicate the possibility of ADHD/ADD. You can see if you have any of the symptoms by going here http://www.medhelp.org/medical-information/show/2157/Attention-deficit-hyperactivity-disorder-ADHD?page=1#sec_3761 Realize that while the above mentioned source is pretty good for ADHD, it really doesn't get into ADD. Its not unusual for girls to go undiagnosed with ADD because they are not the hyperactive little boys running around getting the attention. And if the child has enough intelligence that they are able to compensate for the lack of ability to concentrate (ya, you understand it if you are paying attention while it is being explained), but really can't quite study enough - so you get B's instead of A's. You really don't get noticed by school personal or maybe even parents. Except YOU know that something isn't right.
Finally, GO see a doctor. Quite messing around. The fact you felt nothing really is huge. Buy the book, "The ADD/ ADHD Answer book," by Susan Ashley, and you will quickly see that something like ADHD/ADD does horrible things to ones psyche. There may very well be a good logical reason for whatever your "faults" may be. There is no good reason not to find out. By the way, this is a life investment. Pick a good doctor. A psychologist or a psychiatrist. Please post if you have any more questions.
The adderall (adderrall) I tried was not extended release and I'm fairly small (5'2, 120 lbs). I didn't feel a rush or any difference in concentration and I took a nap on the adderall (adderrall). I don't remember having trouble concentrating until middle school or high school. I was able to get into a great university but with difficulty and I get mediocre grades. I looked at the link you provided and exhibit most of the inattention symptoms and none of the hyperactive. I will definitely look into the book you suggested and try seeing a doctor this summer. Thanks a lot for your help!
I don't know if you're immune, but its a known fact that not all adhd meds give effect on people. I know several that didn´t get effect from Concerta, but did from ritalin, and vice versa. So yes, you could be. I never got a good effect from concerta, normal ritalin got me more down than life itself, while ritalin SR changed my life to the better......
Soo I'm an actual user and I completely feel your pain. U have to remember that it's not necessarily the fact that it's not working, it's just the tolerance. Same way people learn how to manage to drink more...tolerance. Doesn't mean they're any less "drunk".
Now if you want to find ways to feel the initial rush? Well it's no mystery that if you take a day or two to get off of it a week, it really helps. If you want to maximize the fact that you're spending a day not taking it and want to make sure you're "clearing" or resetting your brain to it, NIACIN!! It reallllly helps. I try not to take it too often, I sometimes take off 2 days a week (instead of 1) from adderall (adderrall) and take an extended release niacin. After that, the adderall (adderrall) is effective like the very first time again.
I work full time and I go to school full time so I need it quite often just to make it by at all. I've had ADD and ADHD for a very long time. It really helps me.
But I think it's important to just take some time off once in a while and reset yourself and don't become (mentally) dependent on it. There are many days where I feel the need for them when I can manage without them.
So pick your battles, pick a day of the week or every two weeks, and keep up the productivity!
I consider this doing something for your country and all others around you. We're all better off. As long as it was prescribed by Doctor of course.
Also to add to the above, DRINK PLENTY OF WATER! It is absolutely crucial if you're on the medicine. Coffee will dehydrate you much more. It's will help though, but keep drinking plenty of water. You need more than the average 8 glasses of water and I don't believe anyone out there drinks the required amount, let alone more of it.
Drink your water! Trust me, that alone will help you notice a difference.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.